# SDR USAA2012120600008

- Difficulty date: October 16, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,447 hours, 40,868 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A1450
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - NR 2 PYLON OUTBOARD SKIN CRACKED AT PANEL 5823R CUTOUT.  REPAIRED SKIN IAW EA 131977.
